12 hours of seizures, just home from the hospital and feel odd.

Messages
309
Reaction score
0
Points
0
I have been having trouble with stomach pain, it has got worse and worse. First there were two pains, now one has been linked to an anti epilepsy medication and sorted and the other rages on - it brings with it more seizures, I assume it is stress on my body.
During the week I had a day where I started having seizures during the night, had another one at 10 then didn't stop (as soon as i recovered another came) until mum decided I needed the hospital at 9.
I was only in overnight and nothing was done/changed.
Just since I've been home I don't feel like myself, I feel an emotional disconnect from everything. I am not sure how to describe it, it is just a feeling of unease

Has anyone experienced this before?
 

valeriedl

Veteran
Moderator
Supporter
Messages
4,046
Reaction score
7
Points
193
You may feel uneasy because you are afraid another seizure is going to come on. Try to find something relaxing to do like reading, listening to music or a hobby that you have. Something that will keep your mind off of seizures and epilepsy.

Get a hold of your neuro as soon as you can about the problems your having. Even though nothing was changed in the ER something might need to be done and your neuro understands more things about you and your epilepsy than they do in the ER.
 
Messages
309
Reaction score
0
Points
0
I've been trying to contact my neuro since the new year, I am almost unmedicated at the moment because zonisamide poisoned me so it had to come off quickly.
It's never been replaced though.
 

Nakamova

Super Moderator / Thank You Queen
Moderator
Messages
16,500
Reaction score
6
Points
148
If you have a lot of seizures over a period of several hours/days I think the "hangover" can be more prolonged as well. I know I've experienced the kind of "emotional disconnect" you describe. After one particularly nasty seizure it took a few weeks before the numbness lifted.

Your post-seizure recovery may also be affected by your general health at the time the seizures started escalating. So if you were already feeling lousy due to the stomach issues, then the seizures on top of all that were like a one-two punch to your system.

I hope your regular GP and your neuro can re-focus on what's going on with your stomach. Semi-chronic stomach pain is not something to ignore.
 

Porkette

Veteran
Messages
1,409
Reaction score
5
Points
148
Hi Zara- Newman,
There's been a couple of times I ended up in the hospital once was do to my seizure med lowering my blood platelet level so low I almost bled to death but I felt fine. Then the seizures started up one after another until my neuro could get me on the right meds.

The worst that has ever happened is when I was put on Neurontin and the drug caused me to have absence status seizures one after another for days. I would be out of it 30 min to 3 hrs. and the Dr. would have to put a IV of seizure med in me to bring me out of the seizure. It was later on that I found out the drug Neurontin can sometimes trigger seizures for some people so once I got off the med I was okay but before that I was out of it and in a daze for 2-3 days.
I wish you only the best of luck and May God Bless You!

Sue
 

Jeanbean

New
Messages
61
Reaction score
0
Points
0
Zara,
I can relate to this, too. Some of it is postictal from the seizures they mess with our emotions!! You need to be nice to you and relax ask for what you need. I have had the disconnect thing last awhile and it can be icky. Hang in there. Thinking of you, Jeanne
 
Top